# SDR SCNA00088

- Difficulty date: August 9, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 62,861 hours, 32,840 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00479
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MSP, THE LANDING GEAR WOULD NOT RETRACT, THE CREW COMPLETED COM PROCEDURES.  THE GEAR RETRACTED NORMALLY AND THE CREW RETURNED TO MSP.  REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT, OPERATIONAL CHECKS GOOD.
